# SDR MASA200800041

- Difficulty date: November 24, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- Aircraft time: 26,305 hours, 24,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 FLAP TRACK IS GOUGED.  REPAIRED RIGHT WING NR 5 FLAP TRACK.
